On the representation of equations by nomograms of the second kind
Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1293-1296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_6_a6,
author = {P. V. Nikolaev},
title = {On the representation of equations by nomograms of the second kind},
journal = {Doklady Akademii Nauk},
pages = {1293--1296},
year = {1964},
volume = {157},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a6/}
}
P. V. Nikolaev. On the representation of equations by nomograms of the second kind. Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1293-1296. http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a6/